Advanced Search
MyIDEAS: Login

Об Одной Модели Перераспределения Ресурсов
[A Model of Resource Redistribution]

Contents:

Author Info

  • Polterovich, Victor

Abstract

Consider an economy with n resources (goods) and m agents, and let initial resource allocation be given. We ask if it is possible to build a mutually beneficial bargaining sequence that approaches an optimal resource allocation even though a) only k ≤ n agents participates at each step of the bargaining sequence, and b) they use only information about participants of the exchange. We answer this question using a new concept of quasi - summator functions. In particular, the answer is positive if k > n and all agent utility functions are concave.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://mpra.ub.uni-muenchen.de/22205/
File Function: original version
Download Restriction: no

Bibliographic Info

Paper provided by University Library of Munich, Germany in its series MPRA Paper with number 22205.

as in new window
Length:
Date of creation: 1970
Date of revision:
Publication status: Published in Economics and Mathematical Methods / Ekonomika i matematicheskie metody 4.6(1970): pp. 583-593
Handle: RePEc:pra:mprapa:22205

Contact details of provider:
Postal: Schackstr. 4, D-80539 Munich, Germany
Phone: +49-(0)89-2180-2219
Fax: +49-(0)89-2180-3900
Web page: http://mpra.ub.uni-muenchen.de
More information through EDIRC

Related research

Keywords: bargain (exchange); resource redistribution (reallocation); Khelli's Theorem; deadlock point; quasi-summator function;

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Madden, Paul J, 1975. "Efficient Sequences of Non-Monetary Exchange," Review of Economic Studies, Wiley Blackwell, vol. 42(4), pages 581-96, October.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:22205. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.